MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT380
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of completing the investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v vented autofeed humidification chamber provided as a part of an rt380 adult dual heated evaqua2 breathing circuit was leaking water after 10 minutes of patient use.There was no patient harm reported.
 
Additional Manufacturer Narrative
(b)(6).Correction: section d1: brand name updated.Section h11: method: the subject mr290v vented autofeed humidification chamber provided as a part of an rt380 adult dual heated evaqua2 breathing circuit, was unable to be returned to fisher & paykel (f&p) healthcare for evaluation as it had been discarded by the healthcare facility.Our investigation is based on the information, photographs, and video provided by the healthcare facility and our knowledge of the product.Results: review of the provided video confirmed that the mr290v vented autofeed humidification chamber was leaking water from the chamber base.Conclusion: based on the information provided by the customer and without the return of the subject device, we are unable to determine the exact cause of the reported fault.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber and rt380 adult dual heated evaqua2 breathing circuit kit would have met the required specifications at the time of production.The user instructions for the rt380 adult dual heated evaqua2 breathing circuit state the following: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- do not soak, wash or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.- do not use the chamber if the seals are not intact when received, or if it has been dropped.- use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.- ensure there is a water supply connected to the chamber and that water is present within the chamber.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china that an mr290v vented autofeed humidification chamber provided as a part of an rt380 adult dual heated evaqua2 breathing circuit was leaking water after ten minutes of patient use.There was no patient consequence.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, auckland 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, auckland 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24341696
Report Number9611451-2026-00421
Device Sequence Number13147064
Product Code BZE
UDI-Device Identifier09420012429728
UDI-Public(01)09420012429728(10)2103961594(11)250917(17)300917
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT380
Device Catalogue NumberRT380
Device Lot Number2103961594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/15/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown